# SDR UIEA200600255

- Difficulty date: September 17, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 197,365 hours, 16,733 cycles
- Engine: Ge CF650E2
- Engine time: 66,804 hours, 12,559 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 3206254
- Part serial: 5141
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE INDICATION, FL330 2135Z, NACELLE TEMP INDICATIONS ON "B" LOOP OVER 5.0.  "B" LOOP WAS DEFERRRED.  FHB SECTION 3 PROCEDURES ACCOMPLISHED.  FOUND OVERPRESSURE RELIEF VALVE LEAKING EXCESSIVELY AT 40-PSI.  REPLACED VALVE PER AMM 36-11-00 ADJ TEST.  ACCOMPLISHED PNEUMATIC LEAK TEST NR 1 AND FOUND OK.
